# SDR 09232005A

- Difficulty date: September 22, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N305CE
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 31,744 hours, 36,286 cycles
- Engine: Ge CT79B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Flat
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, EXPERIENCED STRONG YAW TO RT AT +80 KIAS.  ABORTED TAKEOFF AND EXITED RUNWAY. SHUTDOWN AND NOTICED NR3 AND NR4 TIRES BLOWN DUE TO MISSING TREAD.  FOUND NR1 AND NR2 TIRES FLAT. REMOVED AND REPLACED NR1 TIRE IAW CHAPTER 32-41-05-4 OF THE  AMM P/N OFF  5010488-R7-1 S/N OFF MAR92-0297 S/N ON JUN97-2212.  NR2 TIRE PN OFF 5010488-1 PN ON 5010488-2  SN OFF UNREADABLE SN ON DEC94-1302/OCT00-3318.  NR3 TIRE PN OFF 5010488-1 PN ON 5010488 SN OFF UNREADABLE SN ON FEB95-1348. NR4 TIRE PN OFF 5010488 PN ON 5010488-2 SN OFF  MAR95-1375 SN ON MAY96-1833.
